Abelian coverings, Poincaré exponent of convergence and holomorphic deformations.
Astala, K. ; Zinsmeister, M.
Annales Academiae Scientiarum Fennicae. Mathematica, Tome 20 (1995), p. 81-86 / Harvested from The Electronic Library of Mathematics
Publié le : 1995-01-01
EUDML-ID : urn:eudml:doc:223789
@article{00754376,
     title = {Abelian coverings, Poincar\'e exponent of convergence and holomorphic deformations.},
     journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
     volume = {20},
     year = {1995},
     pages = {81-86},
     zbl = {0820.30012},
     language = {en},
     url = {http://dml.mathdoc.fr/item/00754376}
}
Astala, K.; Zinsmeister, M. Abelian coverings, Poincaré exponent of convergence and holomorphic deformations.. Annales Academiae Scientiarum Fennicae. Mathematica, Tome 20 (1995) pp. 81-86. http://gdmltest.u-ga.fr/item/00754376/